Alert archive / Arizona / Wind Advisories in 2022
Wind Advisory 37, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 7, 2022, 4:19 AM MST for Mohave County, Arizona; Clark County, Nevada; San Bernardino County, California. It took effect at Nov 8, 2022, 1:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2022, 4:19 AM MST (11:19 UTC)
- In effect from
- Nov 8, 2022, 1:00 PM MST
- Expired
- Nov 9, 2022, 5:00 AM MST
- In force
- 16 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2587 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433 WWUS75 KVEF 071119 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 319 AM PST Mon Nov 7 2022 AZZ001-003-036-CAZ523>525-NVZ016-020>022-072300- /O.NEW.KVEF.WI.Y.0037.221108T2000Z-221109T1200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 319 AM PST Mon Nov 7 2022 /419 AM MST Mon Nov 7 2022/ ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 4 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau, Northwest Deserts and Lake Mead National Recreation Area. In California, Western Mojave Desert, Eastern Mojave Desert and Morongo Basin. In Nevada, Northeast Clark County, Las Vegas Valley, Lake Mead National Recreation Area and Southern Clark County. * WHEN...From noon Tuesday to 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds will make driving difficult for motorcycles...large trucks...trailers and campers. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ520-072300- /O.EXB.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 319 AM PST Mon Nov 7 2022 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Periods of downslope winds gusting 40 to 50 mph from the west will also occur near the Sierra foothills. * WHERE...Owens Valley. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects and produce areas of blowing dust. Tree limbs could be blown down and a few power outages may result. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles. * ADDITIONAL DETAILS...Sudden strong crosswinds on US 395 should be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ522-NVZ014-015-017>019-072300- /O.EXT.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- Including Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, and Red Rock Canyon 319 AM PST Mon Nov 7 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In California, Death Valley National Park. In Nevada, Esmeralda and Central Nye County, Lincoln County, Western Clark and Southern Nye County, Sheep Range and Spring Mountains-Red Rock Canyon. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects and produce areas of blowing dust. Tree limbs could be blown down and a few power outages may result. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
4 follow-up statements
271 WWUS75 KVEF 072245 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 245 PM PST Mon Nov 7 2022 CAZ520-522-NVZ014-015-017>019-081200- /O.CON.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Owens Valley-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, and Red Rock Canyon 245 PM PST Mon Nov 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Periods of downslope winds gusting to around 50 mph from the west will also occur near the Sierra foothills as well as southwest winds across I-95 between Desert Rock and Indian Springs. * WHERE...Owens Valley. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects and produce areas of blowing dust. Tree limbs could be blown down and a few power outages may result. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-003-036-CAZ523>525-NVZ016-020>022-081200- /O.CON.KVEF.WI.Y.0037.221108T2000Z-221109T1200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 245 PM PST Mon Nov 7 2022 /345 PM MST Mon Nov 7 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 4 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau, Northwest Deserts and Lake Mead National Recreation Area. In California, Western Mojave Desert, Eastern Mojave Desert and Morongo Basin. In Nevada, Northeast Clark County, Las Vegas Valley, Lake Mead National Recreation Area and Southern Clark County. * WHEN...From noon Tuesday to 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds will make driving difficult for motorcycles...large trucks...trailers and campers. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
992 WWUS75 KVEF 081114 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 314 AM PST Tue Nov 8 2022 CAZ520-522-NVZ014-015-017>019-082000- /O.CON.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Owens Valley-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, and Red Rock Canyon 314 AM PST Tue Nov 8 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Periods of downslope winds gusting to around 50 mph from the west will also occur near the Sierra foothills as well as southwest winds across I-95 between Desert Rock and Indian Springs. * WHERE...Owens Valley. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects and produce areas of blowing dust. Tree limbs could be blown down and a few power outages may result. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-003-036-CAZ523>525-NVZ016-020>022-082000- /O.CON.KVEF.WI.Y.0037.221108T2000Z-221109T1200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 314 AM PST Tue Nov 8 2022 /414 AM MST Tue Nov 8 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau, Northwest Deserts and Lake Mead National Recreation Area. In California, Western Mojave Desert, Eastern Mojave Desert and Morongo Basin. In Nevada, Northeast Clark County, Las Vegas Valley, Lake Mead National Recreation Area and Southern Clark County. * WHEN...From noon Tuesday to 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds will make driving difficult for motorcycles...large trucks...trailers and campers. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
128 WWUS75 KVEF 081954 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1154 AM PST Tue Nov 8 2022 CAZ520-522-NVZ014-015-017>019-091200- /O.CON.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Owens Valley-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, and Red Rock Canyon 1154 AM PST Tue Nov 8 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Owens Valley. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects and produce areas of blowing dust. Tree limbs could be blown down and a few power outages may result. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-003-036-CAZ523>525-NVZ016-020>022-091200- /O.CON.KVEF.WI.Y.0037.221108T2000Z-221109T1200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 1154 AM PST Tue Nov 8 2022 /1254 PM MST Tue Nov 8 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau, Northwest Deserts and Lake Mead National Recreation Area. In California, Western Mojave Desert, Eastern Mojave Desert and Morongo Basin. In Nevada, Northeast Clark County, Las Vegas Valley, Lake Mead National Recreation Area and Southern Clark County. * WHEN...Through 4 AM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds will make driving difficult for motorcycles...large trucks...trailers and campers. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
452 WWUS75 KVEF 091142 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 342 AM PST Wed Nov 9 2022 CAZ520-522-NVZ014-015-017>019-091245- /O.EXP.KVEF.WI.Y.0036.000000T0000Z-221109T1200Z/ Owens Valley-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, and Red Rock Canyon 342 AM PST Wed Nov 9 2022 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... Wind gusts have decreased below 40 mph for most sites and will gradually become west or northwest with speeds diminishing to between 10 and 20 mph by late this morning. $$ AZZ001-003-036-CAZ523>525-NVZ016-020>022-091245- /O.EXP.KVEF.WI.Y.0037.000000T0000Z-221109T1200Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 342 AM PST Wed Nov 9 2022 /442 AM MST Wed Nov 9 2022/ ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... Wind gusts have decreased below 40 mph for most sites and will gradually become west with speeds diminishing to between 10 and 20 mph by late this morning. $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 7, 3:59 AM MST, 20 minutes earlier.
Area forecast discussion, Nov 7, 3:59 AM MST, 20 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 259 AM PST Mon Nov 7 2022 .SYNOPSIS...An approaching Pacific storm will result in deteriorating weather across the area especially Tuesday through early Wednesday. Snow will begin across the Sierra this morning and spread across the higher elevations of southern Nevada by Tuesday. The Mojave Desert region and lower elevations will see widespread rain and periods of strong winds with temperatures decreasing 10 to 15 degrees. Dry weather will return Thursday through the weekend. && .SHORT TERM...Today through Tuesday night. The large low pressure system looked impressive on satellite loops with a broad area of cold air circulating over the Pacific Northwest with a moisture plume (atmospheric river) rounding the base of the system into central California. The latest ensemble-based indicators continue to support the messaging that this will be a major storm for the Sierra and will bring beneficial precipitation to most of the western states especially Tuesday into Wednesday. It will also bring widespread strong winds, especially Tuesday afternoon and Tuesday night as the system moves inland. The limiting factor for snow in all but the highest mountains will be the relatively warm air accompanying the main moisture plume. Snow levels across southern Nevada and northwest Arizona should remain above 8000 feet through Tuesday afternoon then will lower Tuesday night as the large cold pool moves inland but precipitation begins to taper with the concentrated moisture moving away to the east. The Spring Mountains could see a period of heavy precipitation late Tuesday evening and overnight as snow levels lower to between 6000 and 7000 feet which will favor heavy snow above 8000 feet and significant accumulation down to around 7000 feet. Meanwhile the deserts and lower valleys should easily see widespread rain amounts of 0.25"-0.75" with some areas over 1". Rainfall intensity should be generally light to moderate which will mitigate flooding concerns, but minor impacts from runoff can be expected. .LONG TERM...Wednesday through Sunday. Unsettled, cold conditions will persist into Wednesday as incoming potent trough slowly shifts east across the Great Basin. Due to its slower movement, AR will likely still be across parts of San Bernardino, Clark and Mohave Counties in the morning before it shifts primarily over Mohave County during the afternoon. Periods of moderate rain accompanied by thunderstorms will be possible leading to the threat of minor flooding of low lying areas. Still some uncertainty in snow amounts across the Great Basin and northwest Arizona as the prolonged period of higher snow levels ahead of the system will probably lead to more rain than snow. Snow levels will stay elevated above 7500 feet in Mohave County through the morning before falling to around 6000 feet by late afternoon. For San Bernardino, Clark and Lincoln Counties the snow level will be around 6500-7000 feet before falling to 5000-5500 feet in the afternoon. Further west, snow levels will be hovering around 4000 feet in the Owens Valley. High temperatures will be some 10-20 degrees below normal. Light precipitation will continue into Wednesday evening before finally exiting Mohave County after midnight. Some uncertainty exists in the Thursday-Sunday timeframe. WPC cluster analysis indicates the region will remain generally under a zonal to potential weak ridge. However, there are several ensemble members suggesting a weak shortwave breaking through and moving through the northern Great Basin this weekend. Could see some light showers in far northwest Inyo County, while the remainder of the region looks dry. Temperatures will stay cool with highs some 6-12 degrees below normal. Also, probably get some stronger north wind gusts localized to the lower CRV behind the exiting trough Thursday and Friday. && .AVIATION...For Harry Reid...South winds gusting to around 20 knots are expected through about 8 am before increasing out of the southwest mid morning with gusts 30-35 knots. No significant cloud cover is expected until Tuesday morning when ceilings around 10k feet are expected. Strong southwest winds with gusts 35-40 knots are forecast for Tuesday with CIGs dropping below 5k feet in rain Tuesday afternoon. For the rest of southern Nevada, northwest Arizona and southeast California...South to southwest winds will increase this morning and continue through the afternoon with gusts 30-35 knots at the Las Vegas Valley TAF sites and 25-30 knots at KBIH, KDAG, KEED, and KIFP. Some decrease in wind is expected tonight before increasing again on Tuesday with gusts 30-40 knots possible. Expect rain along with lower ceilings and mountain obscurations beginning this evening in KBIH with rain spreading to KDAG and the Las Vegas Valley TAF sites later tonight and then across the Colorado River Valley TAF sites late Tuesday morning. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Adair LONG TERM...Pierce AVIATION...Salmen For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in Arizona, 2022Wind Advisories in Nevada, 2022Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.